en
Scientific article
Open access
English

Erratum to: Self-Attractive Random Walks: The Case of Critical Drifts

Published inCommunications in Mathematical Physics, vol. 323, no. 1, p. 449-450
Collection
  • Open Access - Licence nationale Springer 
Publication date2013
Citation (ISO format)
IOFFE, Dmitry, VELENIK, Yvan. Erratum to: Self-Attractive Random Walks: The Case of Critical Drifts. In: Communications in Mathematical Physics, 2013, vol. 323, n° 1, p. 449–450. doi: 10.1007/s00220-013-1768-0
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1432-0916
352views
124downloads

Technical informations

Creation03/05/2019 12:16:00 PM
First validation03/05/2019 12:16:00 PM
Update time03/15/2023 3:49:59 PM
Status update03/15/2023 3:49:59 PM
Last indexation05/03/2024 7:39:16 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack